# SDR 98ZZZM160

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK OF AIRCRAFT 460, FOUND LENS AND LAMP MISSING FROM FLOOR EMERGENCY TRACK LIGHTING ROW 23DEF.  RELAMPED AND REPLACED LENS, OPS CHECKED GOOD.  (M)
